Alert archive / Massachusetts / Small Craft Advisories in 2011
Small Craft Advisory 76, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 11, 2011, 3:56 PM EDT. It took effect at Jun 11, 2011, 11:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 3:56 PM EDT (19:56 UTC)
- In effect from
- Jun 11, 2011, 11:00 PM EDT
- Expired
- Jun 13, 2011, 9:00 AM EDT
- In force
- 34 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
544 WHUS71 KBOX 111956 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 356 PM EDT SAT JUN 11 2011 ...EXPOSED COASTAL WATERS TO THE EAST AND SOUTHEAST OF MASSACHUSETTS WILL TURN ROUGH FOR A TIME TONIGHT AND SUNDAY... .A PERSISTENT AND STRENGTHENING EASTERLY FLOW WILL CAUSE SOME WIND GUSTS TO 25 KT TONIGHT AND 5 TO 6 FOOT SEAS IN SOME OF THE EXPOSED WATERS LATE TONIGHT AND MUCH OF SUNDAY. ANZ255-120400- /O.NEW.KBOX.SC.Y.0076.110612T0300Z-110612T1600Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 356 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT SUNDAY. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-120400- /O.NEW.KBOX.SC.Y.0076.110612T0300Z-110612T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 356 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-120400- /O.NEW.KBOX.SC.Y.0076.110612T0300Z-110612T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 356 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THOMPSON
7 follow-up statements
247 WHUS71 KBOX 120140 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 940 PM EDT SAT JUN 11 2011 ...EXPOSED COASTAL WATERS TO THE EAST AND SOUTHEAST OF MASSACHUSETTS WILL TURN ROUGH FOR A TIME TONIGHT AND SUNDAY... .A PERSISTENT AND STRENGTHENING EASTERLY FLOW WILL CAUSE SOME WIND GUSTS TO 25 KT TONIGHT AND 5 TO 6 FOOT SEAS IN SOME OF THE EXPOSED WATERS LATE TONIGHT AND MUCH OF SUNDAY. ANZ232-233-235-237-120945- /O.EXB.KBOX.SC.Y.0076.110612T0300Z-110612T1000Z/ NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 940 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. * TIMING...WINDS START TO DIMINISH AFTER MIDNIGHT...AND SHOULD BE LESS THAN 25 KT TOWARD DAYBREAK SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-120945- /O.EXB.KBOX.SC.Y.0076.110612T0300Z-110612T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 940 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. * TIMING...WINDS START TO DIMINISH AFTER MIDNIGHT...AND SHOULD BE LESS THAN 25 KT TOWARD DAYBREAK SUNDAY. SEAS ALSO EXPECTED TO SUBSIDE EARLY SUNDAY MORNING...BUT MAY LINGER AROUND 5 FT A WHILE LONGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-120945- /O.CON.KBOX.SC.Y.0076.110612T0300Z-110612T1600Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 940 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SUNDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-254-120945- /O.CON.KBOX.SC.Y.0076.110612T0300Z-110612T2200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 940 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-120945- /O.CON.KBOX.SC.Y.0076.110612T0300Z-110612T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 940 PM EDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY. * WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
917 WHUS71 KBOX 120805 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 405 AM EDT SUN JUN 12 2011 ...EXPOSED COASTAL WATERS TO THE EAST AND SOUTHEAST OF MASSACHUSETTS WILL TURN ROUGH FOR A TIME TONIGHT AND SUNDAY... .A PERSISTENT AND STRENGTHENING EASTERLY FLOW WILL CAUSE SOME WIND GUSTS TO 25 KT TONIGHT AND 5 TO 6 FOOT SEAS IN SOME OF THE EXPOSED WATERS LATE TONIGHT AND MUCH OF SUNDAY. ANZ232-233-120915- /O.CAN.KBOX.SC.Y.0076.000000T0000Z-110612T1000Z/ NANTUCKET SOUND-VINEYARD SOUND- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 25 KT ACROSS NANTUCKET AND VINEYARD SOUNDS EARLY THIS MORNING. WITH SEAS ALSO BELOW 5 FEET... THE SMALL CRAFT ADVISORY IS NO LONGER NEEDED. $$ ANZ255-121615- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110612T2300Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT...WITH GUSTS UP TO 25 KT THIS MORNING. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-121615- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-121615- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110613T0500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-121615- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110613T0500Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH A FEW GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-121400- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110612T1400Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-121615- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110612T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
013 WHUS71 KBOX 121427 AAA MWWBOX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 1027 AM EDT SUN JUN 12 2011 ...EXPOSED COASTAL WATERS TO THE EAST AND SOUTHEAST OF MASSACHUSETTS WILL TURN ROUGH FOR A TIME TONIGHT AND SUNDAY... .A PERSISTENT AND STRENGTHENING EASTERLY FLOW WILL CAUSE SOME WIND GUSTS TO 25 KT TONIGHT AND 5 TO 6 FOOT SEAS IN SOME OF THE EXPOSED WATERS LATE TONIGHT AND MUCH OF SUNDAY. ANZ235-237-121530- /O.EXP.KBOX.SC.Y.0076.000000T0000Z-110612T1400Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1027 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ ANZ255-122230- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110612T2300Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1027 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-122230- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1027 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-122230- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110613T0500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1027 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-122230- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110613T0500Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1027 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-122100- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110612T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1027 AM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
601 WHUS71 KBOX 122005 AAA MWWBOX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT SUN JUN 12 2011 ...EXPOSED COASTAL WATERS TO THE EAST AND SOUTHEAST OF MASSACHUSETTS WILL TURN ROUGH FOR A TIME TONIGHT AND SUNDAY... .A PERSISTENT AND STRENGTHENING EASTERLY FLOW WILL CAUSE SOME WIND GUSTS TO 25 KT TONIGHT AND 5 TO 6 FOOT SEAS IN SOME OF THE EXPOSED WATERS LATE TONIGHT AND MUCH OF SUNDAY. ANZ255-122115- /O.CAN.KBOX.SC.Y.0076.000000T0000Z-110612T2300Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 405 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ256-122115- /O.CAN.KBOX.SC.Y.0076.000000T0000Z-110612T2100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ251-254-130415- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 405 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-130415- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 405 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
177 WHUS71 KBOX 130213 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1013 PM EDT SUN JUN 12 2011 ANZ250-251-254-131000- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1013 PM EDT SUN JUN 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS AND SEAS...NORTH WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET. SEAS EXPECTED TO SUBSIDE FURTHER EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
831 WHUS71 KBOX 130824 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 424 AM EDT MON JUN 13 2011 ANZ254-130930- /O.CAN.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 424 AM EDT MON JUN 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. LINGERING EAST SWELLS WILL CONTINUE TO DIMINISH TODAY...AND SEAS ARE ALREADY LESS THAN 5 FEET. $$ ANZ250-251-131000- /O.CON.KBOX.SC.Y.0076.000000T0000Z-110613T1000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 424 AM EDT MON JUN 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. * WINDS AND SEAS...NORTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET EARLY THIS MORNING...THEN SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
277 WHUS71 KBOX 130954 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 554 AM EDT MON JUN 13 2011 ANZ250-251-131300- /O.EXT.KBOX.SC.Y.0076.000000T0000Z-110613T1300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 554 AM EDT MON JUN 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. * WINDS AND SEAS...NORTH WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET EARLY TODAY...THEN SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 3:38 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 11, 3:38 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 338 PM EDT SAT JUN 11 2011 .SYNOPSIS... A STALLED FRONT SOUTH OF NEW ENGLAND WILL BEGIN TO LIFT NORTH THIS AFTERNOON AND TONIGHT...BRINGING SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM. THE FRONT SHOULD MAKE IT TO THE SOUTH COAST SUNDAY... BEFORE A COLD FRONT SWINGS ACROSS NEW ENGLAND SUNDAY NIGHT. ISOLATED TO SCATTERED SHOWERS POSSIBLE OVER THE REGION MON. APPROACHING HIGH PRESSURE BRINGS DRY WEATHER TUE AND WED WITH MORE SEASONABLE TEMPERATURES WED. MORE SHOWERS POSSIBLE LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LIGHT TO MODERATE SHOWERS MOVING ACROSS SW NH AND EASTERN MA FOLLOWED BY MORE WIDELY SCATTERED SHOWERS. EXPECT TSTMS IN CENTRAL NEW YORK STATE TO WEAKEN BEFORE REACHING SNE...ALTHOUGH ELEVATED CONVECTION CANNOT BE RULED OUT THIS EVE. TEMPS ARE EXPECTED TO REMAIN NEAR WHERE THEY ARE THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... FRONT WILL CONTINUE TO LIFT SLOWLY N TONIGHT. MODELS SHOW STRONGER LIFT AND ONSHORE FLOW AS WEAK LOW PRESSURE CENTER FORMS ON FRONT. THIS WILL CAUSE SHOWERS TO BECOME MORE NUMEROUS OVER ALL OF AREA. INSTABILITY LOOKS TO BE LIMITED BUT IS MARGINAL ENOUGH OVER SOUTHERN ZONES FOR POSSIBILITY OF A FEW THUNDERSTORMS. SOME QUESTION AS TO HOW FAR N FRONT GETS SUN. GFS BRINGS IT INTO CT...RI AND SE MA WHILE NAM KEEPS IT JUST S OF NEW ENGLAND. PREFERENCE IS FOR MORE SOUTHERN POSITION GIVEN STRENGTH OF ONSHORE FLOW...SO NUDGED TEMPERATURES DOWN A FEW DEGREES FOR HIGHS. NAM DOES LOOK TO BE A LITTLE TOO FAST IN CLEARING EVERYTHING OUT WHEN COMPARED WITH SREF SO LEANED MORE TOWARD GFS TIMING. && .LONG TERM /MONDAY THROUGH SATURDAY/... * SHOWERS CONTINUE MONDAY * DRY WEATHER EXPECTED TUESDAY AND WEDNESDAY * MORE UNSETTLED WEATHER RETURNS THURS THROUGH THE END OF THE WEEK. MODEL DISCUSSION... PLENTY OF DIFFERENCES TO BE HAD AMONGST THE MID-RANGE MODELS. WHILE THE NAM/GFS/ECMWF ARE IN GOOD AGREEMENT MONDAY...THIS AGREEMENT QUICKLY DISSIPATES TUESDAY THROUGH THE END OF THE WEEK. THE 11/00Z ECMWF KEEPS THE POSSIBILITY OF SHOWERS IN THE FORECAST TUESDAY AND WEDNESDAY WITH AN UPPER LOW CIRCULATING OVER SOUTHERN NEW ENGLAND AND MOVING OFFSHORE LATE WEDNESDAY. THEN DRY WEATHER IS EXPECTED AS HIGH PRESSURE IN THE GREAT LAKES INFLUENCES THE REGION. THE 11/12Z GFS ON THE OTHER HAND KEEPS THINGS DRY TUE AND WED WITH THE UPPER LOW PLACED OVER NORTHERN MAINE. THEN MORE UNSETTLED WEATHER RETURNS TO THE REGION WITH LOW PRESSURE MOVING OUT OF THE OHIO VALLEY AND MOVING JUST SOUTH OF SOUTHERN NEW ENGLAND. THE 11/12Z GGEM UPPER LEVEL PATTERN MORE CLOSELY RESEMBLES THE ECMWF. BECAUSE OF THIS AGREEMENT ALONG WITH THE PREVIOUS FORECAST AGREEING MORE WITH THE ECMWF SOLUTION...WILL KEEP FAIRLY CLOSE TO THE PREVIOUS FORECAST MAKING MINOR ADJUSTMENTS AS NECESSARY. THIS IS NOT TO DISCOUNT THE GFS ENTIRELY...PARTICULARLY LATE IN THE WEEK...BUT FOR THIS FORECAST WOULD LIKE TO STICK CLOSER TO THE ECMWF/GGEM SOLUTION. DETAILS... MONDAY AND TUESDAY...UPPER LOW DROPS SOUTH FROM SOUTHERN CANADA TO OVER SOUTHERN NEW ENGLAND. SHORTWAVES ROTATING AROUND THIS LOW WILL PROVIDE FOR THE POSSIBILITY OF SHOWERS. NO INSTABILITY TO SPEAK OF...SO WILL CONTINUE CHANCE POPS BUT LEAVE THUNDER OUT OF THE GRIDS. BELOW NORMAL TEMPERATURES WILL CONTINUE. WEDNESDAY...AS STATED ABOVE...DIFFERENCES BETWEEN THE ECMWF/GGEM AND THE GFS BECOME MORE MAGNIFIED THROUGH THE END OF THE WEEK. THE UPPER LOW/TROF MOVE OFFSHORE ALLOWING HIGH PRES TO BUILD INTO THE AREA FROM THE WEST. EXPECTING QUIET WEATHER AND MODERATING TEMPERATURES. THURSDAY THROUGH SATURDAY...ECMWF/GGEM SOLUTION BUILDS HIGH PRESSURE FROM THE GREAT LAKES INTO THE REGION KEEPING DRY WEATHER IN PLACE WITH MODERATING TEMPERATURES RETURNING TO NORMAL. THE GFS HAS LOW PRESSURE MOVING OUT OF THE OHIO VALLEY AND SLIDING SOUTH OF SOUTHERN NEW ENGLAND BRINGING RAIN AND POSSIBLY THUNDERSTORMS TO THE REGION WITH TEMPERATURES COOLING THROUGH THE PERIOD. WILL KEEP SLIGHT CHANCE POPS TO ACCOUNT FOR THIS POSSIBILITY WITH TEMPERATURES FAIRLY STEADY THROUGH THE END OF THE WEEK. /SLIGHTLY BELOW NORMAL/ && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MEDIUM...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT MEDIUM CONFIDENCE IN TAFS THIS AFTERNOON. OVERALL PICTURE IS ONE OF LOWERING CIGS DURING THE AFTERNOON AND THEN VSBYS TOWARD 00Z. BELIEVE THAT MOST OF THE REGION WILL HAVE IFR CIGS AND IFR/MVFR VSBYS BUT WITH POCKETS OF LIFR CONDITIONS ESPECIALLY ALONG S COAST AND INTERIOR UPSLOPE AREAS WITH DRIZZLE AND FOG. GENERALLY IFR CIGS AND VSBYS DURING SUN MORNING WITH SOME IMPROVEMENT TO MVFR VSBYS BY MIDDAY SUN MOST LOCATIONS. IMPROVEMENT IN CIGS MAY OCCUR ACROSS THE CT VALLEY BY MID OR LATE SUN AFTERNOON. KBOS TERMINAL... MEDIUM CONFIDENCE IN OVERALL TAF TRENDS BUT LOW CONFIDENCE IN THE DETAILS. IFR CIGS HAVE BEEN CREEPING N ALONG THE PYM COUNTY COAST THE LAST FEW HOURS...AND WILL PROBABLY MOVE ONTO THE TERMINAL BY 20Z...AIDED BY AN EASTERLY WIND. TONIGHT ANTICIPATING VSBY TO LOWER TO AROUND 3SM IN DRIZZLE AND FOG. IFR CONDITIONS SHOULD PERSIST THRU MOST OF SUN AS FRONT REMAINS NEAR S COAST. SLOW IMPROVEMENT MAY OCCUR LATE IN THE AS AN OCCLUDED FRONT MOVES ACROSS THE AREA FROM THE WEST. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY AND TUESDAY...MEDIUM CONFIDENCE. MAINLY VFR WITH OCCASIONAL MVFR/IFR CONDITIONS IN SHOWERS. WEDNESDAY...MEDIUM TO HIGH CONFIDENCE. VFR. THURSDAY...MEDIUM CONFIDENCE. VFR. && .MARINE... WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA TODAY. PERSISTENT E/NE FLOW WILL BRING SLOWLY BUILDING SEAS TO OUTER WATERS...AND THEY MAY REACH 5 OR 6 FT LATE TONIGHT OR MORE LIKELY SUN. SHOWERS AND SCATTERED TSTMS WILL BE MORE NUMEROUS TONIGHT INTO SUN AS FRONT LIFTS TOWARD S COAST. EXPECT AREAS OF FOG WHICH MAY BE DENSE ON S COASTAL WATERS. OUTLOOK...MONDAY THROUGH THURSDAY... REDUCED WNAWAVE SEAS BY 5 PERCENT THROUGH THE PERIOD. MONDAY...WINDS AND SEAS REMAIN BELOW SCA. SCATTERED SHOWERS POSSIBLE...REDUCING VISIBILITIES. TUESDAY AND WEDNESDAY...5 FOOT SEAS POSSIBLE ON THE SOUTHEASTERNMOST WATERS FOR A BRIEF PERIOD EACH AFTERNOON. OTHERWISE WINDS AND SEAS REMAIN BELOW SCA CONDITIONS. ISOLATED TO SCATTERED SHOWERS POSSIBLE...REDUCING VISIBILITIES AT TIMES ON TUESDAY. THURSDAY...MOST LIKELY CONDITIONS WILL BE SIMILAR TO TUESDAY AND WEDNESDAY. HOWEVER...WNAWAVE SEAS /LARGELY BASED ON THE GFS/ ARE INCREASING FROM THE SOUTH IN RESPONSE TO A STRONG LOW PRESSURE THE GFS HAS MOVING ACROSS THE WATERS. WHILE THIS IS NOT THE PREFERRED SOLUTION AT THIS TIME...IT CANNOT BE RULED OUT. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...RLG/JWD NEAR TERM...NMB/JWD/THOMPSON SHORT TERM...JWD LONG TERM...RLG AVIATION...RLG/JWD/THOMPSON MARINE...RLG
Nearby
Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.